# SDR CALA2018110202240

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 49,485 hours, 17,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A2101
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC FOUND ONE CRACK INDICATION ON CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB AT RBL 40.00.  VERTICAL PRESS WEB HAS BEEN REPAIRED IAW SRM 57-10-10 REP 3.
